# SDR DALA1204881707

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 48,576 hours, 13,381 cycles
- System (JASC): 5751 · Ailerons
- Part: Fairing
- Part number: 113T6109
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B AILERON L/E FAIRING HAS COMPOSITE DAMAGE.  COMPOSITE REPAIR CARRIED OUT AS PER B767-300 SRM 57-60-01   REPAIR 1 AND SRM 51-70-05 PAR 5.G.
